# SDR AUS20020111

- Difficulty date: February 7, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 12507043
- Condition: Burned
- Location: Air Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE AIR FILTER BURNT.
